EconPapers    
Economics at your fingertips  
 

Inflation and dollarization in a dual-currency search-theoretic model

Sanders Chang ()

Economics Letters, 2006, vol. 92, issue 3, 353-359

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(06)00099-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:92:y:2006:i:3:p:353-359

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2024-05-11
Handle: RePEc:eee:ecolet:v:92:y:2006:i:3:p:353-359